# SDR AALA202401198535

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 40,870 hours, 17,143 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT, AIRCRAFT WAS IN LEVEL FLIGHT. REMOVE AND REPLACED RIGHT AFT BOOST PUMP PRESSURE SWITCH. PER AMM 24-42-11. OPERATIONAL CHECK GOOD.
